# SDR UIEA2013021800090

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,761 hours, 21,089 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WEATHER RADAR SYS INOPERATIVE.   R & R RT WEATHER RADAR TRANCEIVER IAW AMM 34-43-01/401.  OPS CHECKED GOOD.  GROUND CHECKED GOOD.
